# SDR 2021FA0000284

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: General aviation
- Aircraft: N205PT
- Make and model: Bell 205A-1
- Aircraft serial: 30091
- Aircraft time: 26,396 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 204011400025
- Part serial: RE0165
- Condition: Cracked
- Location: Main Rotor
- Part time: 16,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TECHNICIAN REPORTED THAT DURING HIS DAILY INSPECTION HE FELT SOME "LOOSENESS" IN THE SWASHPLATE THAT HE HAD NOT NOTICED ON PRIOR DAILY INSPECTIONS.  HE INVESTIGATED FURTHER AND FOUND THAT THE SWASHPLATE INNER RING WAS CRACKED AT THE GIMBAL ATTACHMENT LUG.  THE AIRCRAFT WAS IMMEDIATELY GROUNDED.
